# SDR FDEA201010284182

- Difficulty date: October 28, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 31,835 hours, 10,221 cycles
- Engine: Pwa PW4152
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461139920100
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD SIDE AT RIB 8 FWD SCEW HOLE HAS A 0.250 CRACK GOING UPWARDS. TRIMMED OUT CRACK AND REPAIRED PYLON NR 2 SIDE PANEL IAW SRM 54-51-31 FO\IG 201   PAGE 203 TO 207.  THIS REPAIR MUST BE INSPECTED AT DEFINED INTERVALS . THE   INSP INSTRUCTION REF IS SRI54-51-31-2-001-00.
